Communications in Mathematical Sciences

Communications in Mathematical Sciences publishes high quality original research articles, review and expository papers, and fast communications on mathematical modelings, applied and stochastic analyses and numerical computations on problems that arise in physical, biological, engineering and financial applications.

Journal issues published after December 2010 are not available in Euclid, but Euclid Prime subscribers may enjoy complimentary access to all prior content.

Top downloads over the last seven days

Fast algorithm for extracting the diagonal of the inverse matrix with application to the electronic structure analysis of metallic systemsLin Lin, Jianfeng Lu, Lexing Ying, Roberto Car, and Weinan EVolume 7, Number 3 (2009)
Perron-Frobenius theorem for nonnegative tensorsK. C. Chang, K. Pearson, and T. ZhangVolume 6, Number 2 (2008)
On the derivation of the Khokhlov-Zabolotskaya-Kuznetsov (KZK) equation and validation of the KZK-approximation for viscous and non-viscous thermo-elastic mediaAnna Rozanova-PierratVolume 7, Number 3 (2009)
On the degree properties of generalized random graphsYi Y. Shi and Hong QianVolume 7, Number 1 (2009)
A simple proof of the Cucker-Smale flocking dynamics and mean-field limitSeung-Yeal Ha and Jian-Guo LiuVolume 7, Number 2 (2009)
  • ISSN: 1539-6746 (print), 1945-0796 (electronic)
  • Publisher: International Press of Boston
  • Discipline(s): Mathematics
  • Full text available in Euclid: 2003--2010
  • Access: Articles older than 5 years are open
  • Euclid URL: https://projecteuclid.org/cms